Facebook Pixel
EmpowHER Guest

I think im pregnant

By Anonymous August 23, 2011 - 5:41pm
Rate This

Ok so here it is, my boyfriend is taking large doses of test(a steroid) and I had a depro shot a month before we started having sex, both prevent pregnancy on top of my condition, I have a shriveled ovary. Yet here I am with a missed period by a week and several positive and negative hpt's. Whats wrong with me!!!! Im so scared! Im not supposed to even have kids and under the circumstances those chances are lower! Anyone got any advice?

Add a Comment1 Comments


Relax. Most women have some changes in their menstrual periods while using Depo-Provera, including irregular and unpredictable bleeding or spotting, an increase or decrease in menstrual bleeding, or no bleeding at all. After 1 year of use, about 50% of women have no bleeding at all. The absence of periods is not harmful, and periods usually return to normal after Depo-Provera is stopped. If unusually heavy or continuous bleeding occurs, you should see your doctor. Other possible side effects include weight gain, headaches, nervousness, abdominal discomfort, dizziness and weakness or fatigue.

August 23, 2011 - 6:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Infertility / Fertility

Get Email Updates

Infertility / Fertility Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!